# SDR SWAA2021060469381

- Difficulty date: May 5, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 008-A061 CABIN FLOOR BOARD 242DF UPPER SURFACE PULLED FIBERS ; / REPAIRED CABIN FLOOR BOARD 242DF UPPER SURFACE PULLED FIBERS IAW SRM 53-00-50-2R-1 AND 53-00-50-2R-0 REPAIR GENERAL.; OK; VERIFIED STEP 3 AND 4 COMPLETE AND AUDIT COMPLETE
